Estimate for the Norm of Matrix-Valued Functions

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

New precise estimates for a norm of matrix-valued functions are obtained. These estimates improve I Gel'fand's and G. Shilov's estimate for regular functions of matrices and Carleman's estimate for resolvents. Applications to differential equations and to spectrum perturbations are considered.

Original languageEnglish
Pages (from-to)65-73
Number of pages9
JournalLinear and Multilinear Algebra
Volume35
Issue number1
DOIs
StatePublished - 1 Jun 1993

Fingerprint

Dive into the research topics of 'Estimate for the Norm of Matrix-Valued Functions'. Together they form a unique fingerprint.

Cite this